Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Xarelto cause pink vaginal discharge?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13579 Questions

default
Posted on Fri, 10 Nov 2017 in Vaginal and Uterus Health
Question: I have been taking warfarin for 26 months following PE's caused by an unknown bleed. I have recently changed to Xarelto 20mg, to avoid inr testing. I started taking Xarelto on Thursday 19th this week. I had a slightly pink vaginal discharge by the same night, and yesterday (Friday) and today (Saturday), i have spottings of blood. I am post-menopausal, aged 71. Please advise. Thankyou
doctor
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Can be due to the recent change to Xarelto.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.

The mild spotting that you are having can be due to Xarelto.

You might need to reduce the dose after consulting your physician. Vaginal dryness due to postmenopausal hormonal deficiency can also cause such a problem.

Keeping the vagina moist using XXXXXXX butter or a moisturizer will help. In case the discharge persists then do consult a gynecologist to rule out vaginal infection for any other lesions.

Please feel free to discuss further. I will be glad to answer the follow-up queries that you have.

Wishing you good health.

Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Rakhi Tayal 29 minutes later
Many thanks. Yes i do useReplens (vaginal moisturiser) since breast cancer in 2008... and get lazy about it from time to time and spotting occurs. I will keep a lookouterthe weekend thanks .
doctor
Answered by Dr. Rakhi Tayal 13 minutes later
Brief Answer:
Use it regularly.

Detailed Answer:
Hello.
Thanks for writing in again.

Do use the moisturizer continuously and keep me posted regarding the progress.

Hope my answer is helpful.
Do accept my answer in case there are no further queries.

Regards.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication

Recent questions on  Vaginal dryness

doctor1 MD

I am 59, female, what can i do for vaginal dryness and odor?

doctor1 MD

Hello! I am a 61 year old female who is experiencing post-menopausal bleeding four years after menopause . I delivered two babies and then had my tubes tied when I was 26 in 1982. I developed Hodgkin's Lymphoma in 2005 and went into remission...

doctor1 MD

Great! I had a vagiocopoplexy done in 2012. A hysterectomy when I was 25. I am currently 62 years old. Yesterday when intimate with my husband I had a sharp pain inside my vagina. About three inches in on the left side. It was an area not a...

doctor1 MD

It's embarrassing i have not had sex about 2 1/2 years Due to The Vagina dryness which is very bad It feels if I did want sex even for the penis to go in feels as if Something is stopping it entering At same time very painful. Did try with a rampant rabbit soft one To see if it would help with lubrication But that ended up a problem Entering the vagina. It could just be me thinking as if my vagina wants stretching or something I hope you understand all what I have put.thankyou